# SDR QR9R2024091900005

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720059109
- Aircraft time: 4,907 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: 4561
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER FAILED ON RUN-UP. AVIONICS GOT IT WORKING ON BATTERY POWER ONLY, BUT AFTER ENGINE START WITH AVO MASTERS TURNED ON, THE RADAR ALTIMETER READOUTS ON PFD/ND WERE BLANK. REMOVED AND REPLACED RADAR ALTIMETER IAW NAV/COM MANUAL 34-41-01. MOC OK.
